# SDR COMA0460326

- Difficulty date: May 21, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 25,405 hours, 24,217 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R350313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON CARGO FLOORBEAM CAP LBL 27 AT FS 600 AROUND OUTBOARD NUT PLATE.  REMOVED FLOORBEAM CAP LBL 27 AT FS 600 AND INSTALL NEW FLOORBEAM CAP IAW CRJ SRM 51-40-11, 51-41-02, 51-45-00, 51-42-13, 51-42-21, 51-42-06, 51-42-34.
